# SDR GTIA020789

- Difficulty date: July 11, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DTW - FLT 777 - FOUND DOOR LIGHT MASTER CAUTION ON TAKEOFF ROLL REJECTED TAKEOFF AT 70 KTS.  SELF-TESTED PROXIMITY UNIT AS REQUIRED OPS CHECK GOOD.  NO FAULTS DETECTED.  INSPECTED DOORS EXTERIOR DOORS, FOR SECURITY, NO DEFECTS NOTED.  (M)
